# SDR 95ZZZX3012

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2496G
- Make and model: Cessna 182B
- Aircraft serial: 51796
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 054112111
- Condition: Cracked
- Location: Lt Mlg Attach
- Part time: 2,941 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF BULKHEAD CRACK FOUND - UNKNOWN ORIGIN.  CRACK FOUND DURING ANNUAL INSPECTION OF LT MLG OUTB THROUGH-BOLT.
